# SDR ASAA0570099

- Difficulty date: October 24, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N624AS
- Make and model: Boeing 737790
- Aircraft serial: 30778
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC1496444
- Condition: Corroded
- Location: Fs 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SI CHECK, FOUND CORROSION ON FLOOR TO SIDEWALL SUPPORT.  REPAIRED IAW SRM 53-00-53.  (M)
